MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BENZ BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE

ROCHE DIAGNOSTICS BENZ BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE
Catalog Number 04490789190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The customer complained of false negative benz benzodiazepines plus results for 4 patient urine samples on a cobas 6000 c (501) module serial number (b)(4).Of the data provided, there was a discrepant benz result for 1 patient urine sample.The benzodiazepines result was negative on the c 501 module.The physician questioned the result and requested confirmation testing as the patient was taking clonazepam.The aminoclonazepam result was 156 ng/ml with the medmatch mass spectrophotometry using the same sample.According to product labeling, a 7-aminoclonazepam result of 144 ng/ml or greater should yield a positive result.There was no allegation of an adverse event.The product labeling states "many benzodiazepines appear in the urine largely as the glucuronidated conjugate.Glucuronidated metabolites may have more or less cross-reactivity than the parent compound." the customer declined a service visit.The investigation was unable to find a definitive root cause.

Brand Name
BENZ BENZODIAZEPINES PLUS
Common Device Name
ENZYME IMMUNOASSAY, BENZODIAZEPINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7792458
Report Number1823260-2018-02746
Device Sequence Number1293277
Product Code JXM
UDI-Device Identifier04015630997718
UDI-Public04015630997718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04490789190
Device Lot Number279762
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE; ASPIRIN; ATENOLOL; CLONAZEPAM; CO Q-10; CYCLOBENZAPRINE; GABAPENTIN; KRILL OIL; MULTIVITAMIN; PRAVASTIN; RELION PRIME
Patient Age67 YR
Patient Weight88